Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2013-3pp.314-320

Archive of Issues

Total articles in the database: 1813
In Russian (): 1014
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 77, Issue 3 / 2013 | Next article >>
A.I. Blagodatskikh, "Simultaneous multiple capture in a conflict-controlled process," J. Appl. Math. Mech. 77 (3), 314-320 (2013)
Year 2013 Volume 77 Issue 3 Pages 314-320
Title Simultaneous multiple capture in a conflict-controlled process
Author(s) A.I. Blagodatskikh (Ekaterinburg, Russia, aiblag@mail.ru)
Abstract Sufficient conditions for simultaneous multiple capture are obtained in a linear non-stationary conflict-controlled process with different dynamic and inertial possibilities of all the participants.
Received 28 November 2011
Link to Fulltext http://www.sciencedirect.com/science/article/pii/S0021892813001068
<< Previous article | Volume 77, Issue 3 / 2013 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100